SLE description of the nodal lines of random wavefunctions

E. Bogomolny, Remy Dubertrand, C. Schmit

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)
21 Downloads (Pure)


The nodal lines of random wavefunctions are investigated. We demonstrate numerically that they are well approximated by the so-called SLE6 curves which describe the continuum limit of the percolation cluster boundaries. This result gives additional support to the recent conjecture that the nodal domains of random (and chaotic) wavefunctions in the semi-classical limit are adequately described by the critical percolation theory. It is also shown that using the dipolar variant of SLE reduces significantly finite size effects.
Original languageEnglish
Pages (from-to)381-395
JournalJournal of Physics A: Mathematical and Theoretical
Issue number3
Early online date20 Dec 2006
Publication statusPublished - 19 Jan 2007
Externally publishedYes


Dive into the research topics of 'SLE description of the nodal lines of random wavefunctions'. Together they form a unique fingerprint.

Cite this